Journal Article
Review
Add like
Add dislike
Add to saved papers

Drug-induced gynecomastia.

Gynecomastia is caused by drugs in 10 - 25% of all cases. The pathophysiologic mechanism for some drugs includes exogenous estrogens exposure, medications that cause hypogonadism, anti-androgenic effects and hyperprolactinemia. This manuscript reviews common examples of drug-induced gynecomastia, discussing the mechanisms and possible treatments. Discontinuing the medication is always the best choice; however, if this is not possible, then testosterone replacement therapy may be needed for hypogonadism. When a man is euogonadal, a trial of the anti-estrogen, tamoxifen or an aromatase inhibitor may be an option.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app